# SDR SWAA2021080578325

- Difficulty date: May 16, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 53,171 hours, 31,485 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO PIT; FLOOR PANEL 140 BF DAMAGED / R&R AFT CARGO PIT FLOOR PANEL #1 140 BF REFF AMM 25-52-10
